Open Access
Translator Disclaimer
2004 Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory
Tonia Ricciardi
Differential Integral Equations 17(3-4): 369-390 (2004).

Abstract

We prove the existence of at least two solutions for a fourth-order equation, which includes the vortex equations for the $U(1)$ and $CP(1)$ self-dual Maxwell-Chern-Simons models as special cases. Our method is variational, and it relies on an ``asymptotic maximum principle" property for a special class of supersolutions to this fourth-order equation.

Citation

Download Citation

Tonia Ricciardi. "Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory." Differential Integral Equations 17 (3-4) 369 - 390, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35375
MathSciNet: MR2037982

Subjects:
Primary: 58J05
Secondary: 35J60 , 53C21

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 3-4 • 2004
Back to Top